# SDR REXA2017100201061

- Difficulty date: October 2, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 26,808 hours, 24,444 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1289
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: A, B
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN.  PERFORMED A RESTART AND IT SHUTDOWN AGAIN.  APU BLEW FLAMES AND SMOKE.  CHECKED APU FOR FIRE XTINGUISHING BOTTLE DISCHARGE FOUND NO DISCHARGE & APU BOTTLE ALSO GOOD.    REMOVED AND REPLACED THE APU IAW 200-49-10-00.  OPS CHECKED GOOD,  NO LEAKS.   INSTALLED THE GENERATOR IAW AMM 24-22-01.
